Closed geodesics, periods and arithmetic of modular forms

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)469-480
Number of pages12
JournalInventiones Mathematicae
Volume80
Issue number3
DOIs
StatePublished - Oct 1 1985

Fingerprint

Closed Geodesics
Modular Forms

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{681cd7eb9edf4d08b6f9007e94dd59c2,
title = "Closed geodesics, periods and arithmetic of modular forms",
author = "Svetlana Katok",
year = "1985",
month = "10",
day = "1",
doi = "10.1007/BF01388727",
language = "English (US)",
volume = "80",
pages = "469--480",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "3",

}

Closed geodesics, periods and arithmetic of modular forms. / Katok, Svetlana.

In: Inventiones Mathematicae, Vol. 80, No. 3, 01.10.1985, p. 469-480.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Closed geodesics, periods and arithmetic of modular forms

AU - Katok, Svetlana

PY - 1985/10/1

Y1 - 1985/10/1

UR - http://www.scopus.com/inward/record.url?scp=0001138539&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001138539&partnerID=8YFLogxK

U2 - 10.1007/BF01388727

DO - 10.1007/BF01388727

M3 - Article

AN - SCOPUS:0001138539

VL - 80

SP - 469

EP - 480

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 3

ER -